# SDR IPXA2017110723358

- Difficulty date: November 1, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 31,742 hours, 21,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 284N103328
- Condition: Punctured
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E FLOOR PANEL 119BF HAS PUNCTURE. FAB NEW PANEL 119BF IAW GMM 09-10 AND DWG 284N1033.
